Discussions By Condition: Mental conditions

racing thoughts

Posted In: Mental conditions 1 Replies
  • Posted By: Anonymous
  • November 19, 2007
  • 09:11 PM

I have a severe problem with racing thoughts, im on seroquel 25mg wich is the minimum dosage on a week so far and it only seems to be getting worse.First i have to inform you i was on cipralex for 5 weeks wich made the situation much worse, since then ive stopped taking that ssri. I have extreme anxiety so i think thats why seroquel isnt helping as much as it should. Psychiatrist quote:"You have developped a thought pattern that might lead one day to schizophrenia in the future if left untreated" it feels like im stuck in a state of limbo really and i feel "nothing" because of very high anxiety from my condition by nothing i mean taste, touching feeling, seeing, even walking i barely feel it. As soon as i take a rivotril however all my feelings go back to normal (Anti-anxiety medication), but it only lasts like 20-30 minutes before my racing thoughts bring my anxiety up again gradually.
I have a history of self-conscious thinking over my looks wich ive dealt with but wich occasionally bothers me when im feeling horrible(increasing my anxiety).
If anyone can tell me what i should do(increase seroquel dose?) it would be GREATLY apreciated and i would owe you my life :)
Ps: i wrote this in wrong forum before sorry now its the right one.

Reply Flag this Discussion

1 Replies:

  • I was on Seroquel, too, and it helped. I was also on Lexapro too though, have you tried that? The combination might help you. I was being treated for the possibility of Bipolar though, since they ruled out Schizophrenia for me. Talk to your doctors about changing medications though, it might take awhile to find the right combination of meds and dosages to help you, but it can be done. I really like Lexapro, and my Aunt uses it, too. Low side effects, too. Also, have you considered the possibility of ADHD? I know that is usually a dump category for when they can't figure anything else out (or seems to be), but I also know it's a real disorder. With your racing thoughts and the medication you're on not working, maybe it's a simple case of misdiagnosis?
    PagaNovelty 14 Replies
    • November 26, 2007
    • 07:05 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?